to participate download our app

Nov 30
23:22
Sooo. I have acne usually already but k used a mask that I just found out was expired... and woke up with hive like reaction in my face. Except it looks like a bad breakout !! And they burn and itch. I feel so self aware of my face rn I don’t wanna go out without makup any encouraging words please??
 
12
Nov 30
23:37
Try sudocreme it should stop the burning and calm the inflammation
 
Nov 30
23:39
You may have good luck with taking some Benadryl or using Benadryl gel! When I used to get hives that was one of the only things that helped.
 
Nov 30
23:40
@Happygal365 can I use that on my face tho?
 
Dec 1
00:59
So i came to an urgent care cause I couldn’t stand the itchiness anymore and they gave me a steroid injection. Anyone know why???
 
Dec 1
01:27
Steroids reduce inflammation
1
Dec 1
01:27
Corticosteroids *
 
Dec 1
01:29
Itchiness is a direct effect of your immune system activating and your face being inflamed, so they have you that to stop the inflammatory process to reduce itching, swelling, redness and heat around the area
1
Dec 1
03:08
@freespirit Ohhh thanks!!
 
Dec 1
03:30
No problems! They should have told you what it was for when you were there though!!
 
Dec 1
03:52
He didn’t give me much information honestly :(. And even when asking him if I can use anything in the mean time it clears up I got nothing ... it’s getting itchy again and I went to target to purchase an aveeno 1% hrdrocortisone anti itch cream. Do you think this will do antebing ?? I just want to put something directly on it honestly
 
Dec 1
04:11
Also! Does anyone know of this shot will affect my birth control pill???
 
Dec 1
10:51
The shot won't affect it no. And yes you can use the Averno as long as it wouldn't irritate your skin more - do a patch test. And don't use it for too long as it's not good to use steroids for an extended period of time on your face
1

to write your comment download our app